RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 2, Pages 303–307 (Mi mz10720)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Asymptotically Sharp Markov-Type Inequalities for Trigonometric and Algebraic Polynomials

S. I. Kalmykovabc

a Bolyai Institute, University of Szeged
b Far Eastern Federal University, Vladivostok
c Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Keywords: trigonometric and algebraic polynomials, Markov-type inequality, compact sets, Green function, Bernstein–Walsh inequality.

Funding Agency Grant Number
Russian Science Foundation 14-11-00022
This work was supported by the Russian Science Foundation under grant 14-11-00022.


DOI: https://doi.org/10.4213/mzm10720

Full text: PDF file (353 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:2, 331–335

Bibliographic databases:

Received: 10.11.2014

Citation: S. I. Kalmykov, “Asymptotically Sharp Markov-Type Inequalities for Trigonometric and Algebraic Polynomials”, Mat. Zametki, 98:2 (2015), 303–307; Math. Notes, 98:2 (2015), 331–335

Citation in format AMSBIB
\Bibitem{Kal15}
\by S.~I.~Kalmykov
\paper Asymptotically Sharp Markov-Type Inequalities for Trigonometric and Algebraic Polynomials
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 2
\pages 303--307
\mathnet{http://mi.mathnet.ru/mz10720}
\crossref{https://doi.org/10.4213/mzm10720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438484}
\elib{http://elibrary.ru/item.asp?id=24073738}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 2
\pages 331--335
\crossref{https://doi.org/10.1134/S0001434615070366}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940108228}


Linking options:
  • http://mi.mathnet.ru/eng/mz10720
  • https://doi.org/10.4213/mzm10720
  • http://mi.mathnet.ru/eng/mz/v98/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kalmykov, B. Nagy, “Higher Markov and Bernstein inequalities and fast decreasing polynomials with prescribed zeros”, J. Approx. Theory, 226 (2018), 34–59  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:201
    Full text:48
    References:37
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020